- Opioid Overdose Response Program
An overdose can happen to anyone. Would you know what to do? In this one hour class you will learn how to:
- identify various legal and illegal drugs, including heroin, fentanyl, oxycodone
- recognize the signs and symptoms of overdose
- perform rescue breathing
- give intra-nasal naloxone, a medication that reverses the effects of an overdose by restoring the person’s ability to breathe
- care for the individual until help arrives
The next training will be held on Monday, December 18th at 9:00 a.m. For more information and to register for the training, contact email@example.com or call 410-313-6202.
- NOT ALL WOUNDS ARE VISIBLE: A COMMUNITY CONVERSATION ABOUT ADDICTION AND SUBSTANCE ABUSE
Wednesday, November 29th, 9:00 a.m. – 12:30 p.m. UMB Campus Center,
621 West Lombard Street, Baltimore, Maryland 21201. For information about locations where this event will be broadcast live or to register, please visit:
umms.org/communityhealth. For a copy of the flier, please click here.